default search action
"Sturm global attractors for $S^1$-equivariant parabolic equations."
Bernold Fiedler, Carlos Rocha, Matthias Wolfrum (2012)
- Bernold Fiedler, Carlos Rocha, Matthias Wolfrum:
Sturm global attractors for $S^1$-equivariant parabolic equations. Networks Heterog. Media 7(4): 617-659 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.